EconPapers    
Economics at your fingertips  
 

Stability of Functional Equations in RN-Spaces Under Spacial t-Norm

Yeol Je Cho, Themistocles M. Rassias and Reza Saadati
Additional contact information
Yeol Je Cho: Gyeongsang National University
Themistocles M. Rassias: National Technical University of Athens
Reza Saadati: Iran University of Science and Technology

Chapter Chapter 3 in Stability of Functional Equations in Random Normed Spaces, 2013, pp 47-61 from Springer

Abstract: Abstract In this chapter, we consider the stability of some functional equations in random normed spaces under the spacial t-norm, that is, T M via direct method.

Keywords: Random Normed Spaces; Cauchy Additive Functional Equation; Linear Space (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-8477-6_3

Ordering information: This item can be ordered from
http://www.springer.com/9781461484776

DOI: 10.1007/978-1-4614-8477-6_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-8477-6_3